# SDR SWAA2019102238132

- Difficulty date: October 12, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1322
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER TOP SUPPORT ANGLE CRACKED AT BS. 663. / R&R ANGLE IAW SRM AND DWG.
